Archived

This topic is now archived and is closed to further replies.

(Pic) Help! What Is This? Rash?

3 posts in this topic

So I've had these little tiny bumps everywhere for over a year now. It all started when I got off of the BC pill, and my face has not recovered. They are all pus filled. My brother (who is in medical but not dermatology) said it looked like a rash. Does it look like some kind of allergic reaction? I use Cetaphil face wash in the morning and neutrogena face wash with salicylic acid at night and spot treat my numerous tiny pimples with proactiv's sulfur mask. In the morning if my skin is dry, I usually put on some Cetaphil lotion that is designed for oily skin. I also take zinc (100mg), omega -3, vit C, Cod liver oil (for A & D) every night.

Also, I'm a vegetarian and can not cut out diary from my diet or I'll have health issues. Soy is also a staple in my diet along with breads and potatoes.

I'm not sure what the problem is, but don't have enough money right now to go to the doc. What do you think it is? post-191621-0-68957600-1356462679_thumb.post-191621-0-28473600-1356462698_thumb.post-191621-0-90924700-1356462715_thumb.

post-191621-0-68957600-1356462679_thumb.

post-191621-0-28473600-1356462698_thumb.

post-191621-0-90924700-1356462715_thumb.

Share this post


Link to post
Share on other sites

anyone? :0 Should I go back on the BCP? I really don't want to because of the heightened risk of breast cancer (which runs in my family), and I'm also not sure about spiro either and the breast cancer risk. Anything else I can do to help hormonal acne? Or this comedonal acne? I don't know what it is!!

Share this post


Link to post
Share on other sites

Its barely visible, I would trade my skin with you anytime !

I'm almost crying when I see my face and I'm a big solid dude but it just ruins me on the inside !

How old are you ?

1 person likes this

46146861.png


Share this post


Link to post
Share on other sites